Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/27046
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Kobylkin, K. S. | en |
dc.contributor.author | Khachai, M. Y. | en |
dc.date.accessioned | 2014-11-29T19:45:17Z | - |
dc.date.available | 2014-11-29T19:45:17Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Kobylkin K. S. Discriminative power for ensembles of linear decision rules / K. S. Kobylkin, M. Y. Khachai // Pattern Recognition and Image Analysis. — 2013. — Vol. 23. — № 3. — P. 352-358. | en |
dc.identifier.issn | 1054-6618 | - |
dc.identifier.other | 1 | good_DOI |
dc.identifier.other | 22bf7028-869d-434c-92d5-fd34d3626b84 | pure_uuid |
dc.identifier.other | http://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84884381380 | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/27046 | - |
dc.description.abstract | A novel class of ensembles of linear decision rules is introduced which includes majority voting-based ensembles as a particular case. Based on this general framework, new results are given that state the ability of a subclass to discriminate between two infinite subsets A and B in R n, thus generalizing Mazurov's theorem for two finite sets. © 2013 Pleiades Publishing, Ltd. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.source | Pattern Recognition and Image Analysis | en |
dc.subject | COMMITTEE DECISION RULE | en |
dc.subject | SEPARATION OF TWO SETS | en |
dc.subject | COMMITTEE DECISION RULES | en |
dc.subject | DISCRIMINATIVE POWER | en |
dc.subject | FINITE SET | en |
dc.subject | LINEAR DECISION RULES | en |
dc.subject | NEW RESULTS | en |
dc.subject | COMPUTER VISION | en |
dc.subject | PATTERN RECOGNITION | en |
dc.title | Discriminative power for ensembles of linear decision rules | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.type | info:eu-repo/semantics/article | en |
dc.identifier.rsi | 21878532 | - |
dc.identifier.doi | 10.1134/S1054661813030073 | - |
dc.identifier.scopus | 84884381380 | - |
local.affiliation | Institute of Mathematics and Mechanics, Ural Branch, Russian Academy of Sciences, ul. Sof'i Kovalevskoi 16, Yekaterinburg, 620990, Russian Federation | en |
local.affiliation | Ural Federal University, ul. Mira 19, Yekaterinburg, 620002, Russian Federation | en |
local.affiliation | Omsk State Technical University, pr. Mira 11, Omsk, 644050, Russian Federation | en |
local.contributor.employee | Кобылкин Константин Сергеевич | ru |
local.contributor.employee | Хачай Михаил Юрьевич | ru |
local.description.firstpage | 352 | - |
local.description.lastpage | 358 | - |
local.issue | 3 | - |
local.volume | 23 | - |
local.contributor.department | Институт естественных наук и математики | ru |
local.identifier.pure | 898762 | - |
local.identifier.eid | 2-s2.0-84884381380 | - |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
scopus-2013-0226.pdf | 280,39 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.